Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Contemporary Mathematical Sciences

ISSN: 1312--7586
Publisher: Hikari Ltd


ADD TO MY LIST
 
Maps on fuzzy complete lattices PDF available

Author(s): Yong Chan Kim | Jung Mi Ko
Volume: 8
Issue: 9
Year: 2013
Generalization of Fibonacci sequence in case of four sequences PDF available

Author(s): Sanjay Harne | Bijendra Singh | Gurbeer Kaur Chhabra | Manjeet Singh Teeth
Volume: 8
Issue: 9
Year: 2013
A note on sums of greatest (least) prime factors PDF available

Author(s): Rafael Jakimczuk
Volume: 8
Issue: 9
Year: 2013
Chebyshev and Legendre via Galerkin method for solving KdV Burgers' equation PDF available

Author(s): H. E. Fathy | M. El-Kady | Salah M. El-Sayed
Volume: 8
Issue: 9
Year: 2013
The properties of probability of normal chain PDF available

Author(s): Li Chen | Zhong-guang Fan
Volume: 8
Issue: 9
Year: 2013
Continuous-time Markov analysis for risk evaluation PDF available

Author(s): Koichi Suyama | Nobuko Kosugi | Kyoko Kaneoka
Volume: 8
Issue: 8
Year: 2013
Double coordinated search problem PDF available

Author(s): Abd-Elmoneim A. M. Teamah | H. M. Abou Gabal | W. A. Afifi
Volume: 8
Issue: 8
Year: 2013
Note about a combinatorial sum PDF available

Author(s): Laurentiu Modan
Volume: 8
Issue: 8
Year: 2013
On z-heta-open sets and strongly heta-z-continuous functions PDF available

Author(s): Murad Ozkoc
Volume: 8
Issue: 8
Year: 2013
Classical matrices and mean-starshaped sequences PDF available

Author(s): Chikkanna R. Selvaraj | Suguna Selvaraj
Volume: 8
Issue: 7
Year: 2013
The Ito exponential on Lie groups PDF available

Author(s): Simao N. Stelmastchuk
Volume: 8
Issue: 7
Year: 2013
k-Weyl fractional derivative, integral and integral transform PDF available

Author(s): L. G. Romero | L. L. Luque
Volume: 8
Issue: 6
Year: 2013
Dulac functions for transformed vector fields PDF available

Author(s): O. Osuna | J. Rodriguez | C. Vargas-De-Leon | G. Villasenor
Volume: 8
Issue: 6
Year: 2013
Some new modular identities of Ramanujan continued fraction PDF available

Author(s): B. N. Dharmendra | M. R. Rajesh Kanna | H. L. Parashivamurthy
Volume: 8
Issue: 6
Year: 2013
Equivalent between the criterion and the three open set's conditions in disk-cyclicity PDF available

Author(s): Z. Z. Jamil | M. Helal
Volume: 8
Issue: 6
Year: 2013
Vertical shallow rivulets on vertical plane PDF available

Author(s): H. Kh. Abdullah
Volume: 8
Issue: 6
Year: 2013
Two identities of Ramanujan's cubic continued fraction by modular equations PDF available

Author(s): B. R. Srivatsa Kumar | T. G. Sreeramamurthy
Volume: 8
Issue: 6
Year: 2013
Uniform attractors for the non-autonomous Benjamin-Bona-Mahony equation PDF available

Author(s): Mingxia Zhao | Hongjun Wang | Lingrui Zhang
Volume: 8
Issue: 6
Year: 2013
On the first hitting times to boundary of the reflected O-U process with two-sided barriers PDF available

Author(s): Lidong Zhang | Ziping Du | Ximin Rong
Volume: 8
Issue: 5
Year: 2013
Geometric distribution as a randomization device: implemented to the Kuk's model PDF available

Author(s): S. Singh | I. Singh Grewal
Volume: 8
Issue: 5
Year: 2013
Conjecture of two finite fields and its applications PDF available

Author(s): T. Ostrowski | E. Musyck
Volume: 8
Issue: 5
Year: 2013
Some eigenvalue bounds for the Laplacian on Riemannian manifolds PDF available

Author(s): P. Bracken
Volume: 8
Issue: 5
Year: 2013
Diagonalizing Hermitian matrices of continuous functions PDF available

Author(s): J. Cyr | J. Ekstrand | N. Meyers | C. Peoples | J. Peters
Volume: 8
Issue: 5
Year: 2013
An optimal more-for-less solution of mixed constraints intuitionistic fuzzy transportation problems PDF available

Author(s): R. Jahir Hussain | P. Senthil Kumar
Volume: 8
Issue: 12
Year: 2013
Symmetric circulant matrices and publickey cryptography PDF available

Author(s): A. V. Ramakrishna | T. V. N. Prasanna
Volume: 8
Issue: 12
Year: 2013
On poset of subhypergroup and hyper lattices PDF available

Author(s): A. D. Lokhande | Aryani Gangadhara
Volume: 8
Issue: 12
Year: 2013
On *-A(n) operators and Weyl's theorem PDF available

Author(s): Xianhe Zhao | Wen Li
Volume: 8
Issue: 12
Year: 2013
A factoring and discrete logarithm based cryptosystem PDF available

Author(s): Abdoul Aziz Ciss | Ahmed Youssef
Volume: 8
Issue: 11
Year: 2013
Evaluation codes associated to some weighted complete bipartite graphs PDF available

Author(s): Daniel Miguel Ortiz | Manuel Gonzalez Sarabia | Antonio J. Sanchez Hernandez
Volume: 8
Issue: 11
Year: 2013
Hamiltonian mean curvature flow PDF available

Author(s): Djideme F. Houenou | Leonard Todjihounde
Volume: 8
Issue: 11
Year: 2013
State linearization of multi-input nonlinear differential algebraic control systems PDF available

Author(s): Ayad R. Khudair
Volume: 8
Issue: 11
Year: 2013
Solution of system of Fredholm integro-differential equations by RKHS method PDF available

Author(s): Mohammed H. AL-Smadi | Zuhier K. Altawallbeh
Volume: 8
Issue: 11
Year: 2013
On convergence of q-homotopy analysis method PDF available

Author(s): Magdy A. El-Tawil | Shaheed N. Huseen
Volume: 8
Issue: 10
Year: 2013
Uniform exponential stabilizability of dynamic control equations on time scales PDF available

Author(s): Alaa E. Hamza | Nada A. Laabi
Volume: 8
Issue: 10
Year: 2013
A characterisation of 2-uniform IASI graphs PDF available

Author(s): T. M. K. Anandavally
Volume: 8
Issue: 10
Year: 2013
Some generating functions for Bessel function by using Lie theoretic method PDF available

Author(s): D. V. S. Kushwah | V. S. Dhakar | R. Waze
Volume: 7
Issue: 9
Year: 2012
Innovative cost allocation strategies for the shortest route relaxation of the set covering problem PDF available

Author(s): Bahar Obed Ali | F. Djannaty
Volume: 7
Issue: 9
Year: 2012
Mostly conjugacy of stochastically perturbed dynamical systems PDF available

Author(s): R. D. Parshad | J. Zheng | E. Bollt | J. D. Skufca
Volume: 7
Issue: 9
Year: 2012
Common fixed point theorems for compatible maps using altering distance PDF available

Author(s): A. Rajput | D. S. Solanki | P. C. Jatav | P. K. Dwivedi
Volume: 7
Issue: 9
Year: 2012
On the norms of Toeplitz matrices involving k-Fibonacci and k-Lucas numbers PDF available

Author(s): Shou-Qiang Shen
Volume: 7
Issue: 8
Year: 2012
On intuitionistic Q-fuzzy K-ideals of semiring PDF available

Author(s): S. Lekkoksung
Volume: 7
Issue: 8
Year: 2012
Conditions for hypercyclicity criterion of a tuple PDF available

Author(s): B. Yousefi | F. Ershad
Volume: 7
Issue: 8
Year: 2012
Intuitionistic fuzzy bi-ideals of Gamma-semigroups PDF available

Author(s): S. Lekkoksung
Volume: 7
Issue: 8
Year: 2012
The graph Delta_{2n−1} is an induced subgraph of a Johnson graph PDF available

Author(s): M. Aslam Malik | A. Ali
Volume: 7
Issue: 8
Year: 2012
Cyclic direct sum of tuples PDF available

Author(s): B. Yousefi | F. Ershad
Volume: 7
Issue: 8
Year: 2012
Q-fuzzy interior ideals in semigroups PDF available

Author(s): S. Lekkoksung
Volume: 7
Issue: 8
Year: 2012

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

Robotic Process Automation Switzerland